×

zbMATH — the first resource for mathematics

Almost sure approximation of Wong-Zakai type for stochastic partial differential equations. (English) Zbl 0842.60062
The authors obtain results of almost sure convergence of the solutions of the approximation problems \[ {{\partial u^n (t,x)} \over {\partial t}}+ A u^n (t,x)+ \sum^k_{j=1} B^j u^n (t,x) \dot w^j_n (t)= 0, \qquad u^n (0, x)= u_0 (x), \] to the solution of the problem \[ du (t,x)+ \overline {A} u(t, x)dt+ \sum^k_{j=1} B^j u(t,x) dw^j (t)= 0, \qquad u(0,x)= u_0 (x), \] where \(A\) and \(B^j\) are, respectively, second-order and first-order differential operators, \(\overline {A}= Au+ {1\over 2} \sum^k_{j=1} (B^j)^2\), \(w= (w^1, \dots, w^k)\) is a \(k\)-dimensional Brownian motion, \(w_n\) is the standard piecewise linear approximation of \(w\). The proof of the results is based on employing a generalized Feynman-Kac formula due to Pardoux/Rozovskij (1979, 1983) and on improving the results on the convergence in \(L_p\)-norms of the above approximation procedure (via getting a rate of this convergence) due to the authors and M. Capiński [ibid. 8, No. 3, 293-313 (1990; Zbl 0709.60063)]. The main results are applied to the stochastic PDE in the Stratonovich form. The comparison of the results with the results of the previous work of J. M. Bismut (1981) and J. M. Moulinier (1988) are given.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L., The log log law for multidimensional stochastic integrals and diffusion processes, Bull. austral. math. soc., 5, 351-356, (1971) · Zbl 0219.60047
[2] Bismut, J.M., ()
[3] Bouc, R.; Pardoux, E., Asymptotic analysis of P.D.E.s with wide-band noise disturbances and expansions of the moments, Stochastic anal. appl., 2, 4, 369-422, (1984) · Zbl 0574.60066
[4] Brzeźniak, Z.; Capiński, M.; Flandoli, F., A convergence result for stochastic partial differential equations, Stochastics, 24, 423-445, (1988) · Zbl 0653.60049
[5] Brzeźniak, Z.; Capiński, M.; Flandoli, F., Approximation for diffusions in random fields, Stochastic anal. appl., 8, 3, 293-313, (1990) · Zbl 0709.60063
[6] Da Prato, G., Some results on linear stochastic evolution equations in Hilbert spaces by the semigroup method, Stoch. anal. appl., 1, 57-88, (1983) · Zbl 0511.60055
[7] Doss, H., Liens entre équations différentielles stochastiques et ordinaires, Ann. inst. H. Poincaré, 13, 2, 99-125, (1977) · Zbl 0359.60087
[8] Ferreyra, G., Approximation of stochastic equations driven by predictable processes, Probab. theory related fields, 83, 391-403, (1989) · Zbl 0661.60070
[9] Flandoli, F.; Schaumlöffel, K.U., Stochastic parabolic equations in bounded domains: random evolution operator ad Lyapunov exponents, Stochastics and stochastic reports, 29, 461-485, (1990) · Zbl 0704.60060
[10] Flandoli, F.; Schaumlöffel, K.U., A multiplicative ergodic theorem with applications to a first order stochastic hyperbolic equation in a bounded domain, Stochastics and stochastic reports, 34, 241-255, (1991) · Zbl 0724.60072
[11] Gyöngy, I., The stability of stochastic partial differential equations I, Stochastics, 27, 129-150, (1989) · Zbl 0726.60060
[12] Gyöngy, I., The stability of stochastic partial differential equations II, Stochastics, 27, 189-233, (1989) · Zbl 0726.60061
[13] Hida, Stochastic stationary processes, (1970), Princeton Univ. Press Princeton · Zbl 0214.16401
[14] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. math. anal. appl., 90, 1, 12-44, (1982) · Zbl 0497.93055
[15] Ikeda, N.; Watanabe, S., Stochastic differential equations and diffusion processes, (1981), North-Holland Amsterdam · Zbl 0495.60005
[16] Krylov, N.; Rozovskii, B.L., Stochastic evolution equations, itogi nauki i tekhniki, Seria sovremiennyie problemy matematiki, 14, 71-146, (1979), [In Russian.]
[17] Kunita, H., Stochastic differential equations and stochastic flows of diffeomorphisms, (), 143-303 · Zbl 0554.60066
[18] Kunita, H., Stochastic flows and stochastic differential equations, (1990), Cambridge University Press Cambridge · Zbl 0743.60052
[19] Kurtz, T.G.; Protter, P., Weak limit theorems for stochastic integrals and stochastic differential equations, Ann. probab., 19, 1035-1070, (1991) · Zbl 0742.60053
[20] Kurtz, T.G.; Protter, P., Wong zakai corrections, random evolutions and simulation schemes for SDE’s, (), 331-346 · Zbl 0762.60047
[21] Lions, J.L.; Magenes, E., ()
[22] Mackevicius, V., On polygonal approximation of Brownian motion in stochastic integral, Stochastics, 13, 167-175, (1984) · Zbl 0549.60073
[23] Moulinier, J.M., Théorème limite pour équations différentielles stochastiques, Bull. sci. math., 112, 2, 185-209, (1988) · Zbl 0655.60047
[24] Nakao, S.; Yamato, Y., Approximation theorem on stochastic differential equations, (), 283-296
[25] Pardoux, E., Equations aux dérivées partielles stochastiques non linéaires monotones, Thèse Paris XI, (1975) · Zbl 0363.60041
[26] Pardoux, E., Stochastic partial differential equations and filtering of diffusion processes, Stochastics, 3, 127-167, (1979) · Zbl 0424.60067
[27] Pardoux, E., Asymptotic analysis of a semi-linear PDE with wide-band noise disturbances, (), 227-242 · Zbl 0612.60056
[28] Rozovskii, B.L., Stochastic evolution systems, (1983), [in Russian]
[29] Stroock, D.W., Lectures on stochastic analysis: diffusion theory, (1987), Cambridge Univ. Press Cambridge · Zbl 0605.60057
[30] Stroock, D.W.; Varadhan, S.R.S., Multidimensional diffusion processes, (1979), Springer Berlin
[31] Sussman, H.J., On the gap between deterministic and stochastic ordinary differential equations, Ann. probab., 6, 19-41, (1978) · Zbl 0391.60056
[32] Twardowska, K., On the approximation theorem of the Wong-zakai type for the functional stochastic differential equations, Probab. math. statist., 12, 2, 319-334, (1991) · Zbl 0774.60056
[33] Twardowska, K., An extension of the Wong-zakai theorem for stochastic evolution equations in Hilbert spaces, Stoch. anal. appl., 10, 4, 471-500, (1992) · Zbl 0754.60060
[34] Wentzell, A.D., A. course in the theory of stochastic processes, (1981), McGraw-Hill New York · Zbl 0502.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.